Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of James H. Nolen    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. S. Bhamidi, J. Hannig, C. Lee, J. Nolen, The importance sampling technique for understanding rare events in Erdős-Rényi random graphs, Electronic Journal of Probability (October, 2015) [2696], [doi]
  2. J Nolen, J-M Roquejoffre and L Ryzhik, Power-Like Delay in Time Inhomogeneous Fisher-KPP Equations, Communications in Partial Differential Equations, vol. 40 no. 3 (2015), pp. 475-505, ISSN 0360-5302 [pdf], [doi]
  3. J Lu and J Nolen, Reactive trajectories and the transition path process, Probability Theory and Related Fields, vol. 161 no. 1-2 (February, 2015), pp. 195-244, ISSN 0178-8051 [doi]
  4. S Huckemann, J Mattingly, E Miller and J Nolen, Sticky central limit theorems at isolated hyperbolic planar singularities, Electronic Journal of Probability, vol. 20 (July, 2015) [DukeSpace], [doi]
  5. S Bhamidi, J Hannig, CY Lee and J Nolen, The importance sampling technique for understanding rare events in Erdős–Rényi random graphs, Electronic Journal of Probability, vol. 20 (January, 2015) [doi]
  6. J. Lu and J. Nolen, Reactive trajectories and the transition path process., Probability Theory and Related Fields (January, 2014) [1744], [doi]
  7. J Nolen, Normal approximation for a random elliptic equation, Probability Theory and Related Fields, vol. 159 no. 3-4 (2013), pp. 1-40, ISSN 0178-8051 [pdf], [doi]  [abs]
  8. T Hotz, S Huckemann, H Le, JS Marron, JC Mattingly, E Miller, J Nolen, M Owen, V Patrangenaru and S Skwerer, Sticky central limit theorems on open books, The Annals of Applied Probability, vol. 23 no. 6 (2013), pp. 2238-2258, ISSN 1050-5164 [12-AAP899], [doi]
  9. J. Nolen, G. Pavliotis, A. Stuart, Multiscale modeling and inverse problems, in Numerical Analysis of Multiscale Problems, Lecture Notes in Computational Science and Engineering, edited by I.G. Graham, T.Y. Hou, O. Lakkis and R. Scheichl (2012), Springer [2943]
  10. F Hamel, J Nolen, JM Roquejoffre and L Ryzhik, A short proof of the logarithmic Bramson correction in Fisher-KPP equations, Networks and Heterogeneous Media, vol. 8 no. 1 (2013), pp. 275-289 [pdf], [doi]
  11. I Matic and J Nolen, A Sublinear Variance Bound for Solutions of a Random Hamilton-Jacobi Equation, Journal of Statistical Physics, vol. 149 no. 2 (2012), pp. 342-361, ISSN 0022-4715 [pdf], [doi]  [abs]
  12. J Nolen, JM Roquejoffre, L Ryzhik and A Zlatoš, Existence and Non-Existence of Fisher-KPP Transition Fronts, Archive for Rational Mechanics and Analysis, vol. 203 no. 1 (2012), pp. 217-246, ISSN 0003-9527 [2392], [doi]  [abs]
  13. A Mellet and J Nolen, Capillary drops on a rough surface, Interfaces and Free Boundaries, vol. 14 no. 2 (2012), pp. 167-184, ISSN 1463-9963 [doi]  [abs]
  14. J Nolen, A central limit theorem for pulled fronts in a random medium, Networks and Heterogeneous Media, vol. 6 no. 2 (2011), pp. 167-194, ISSN 1556-1801 [pdf], [doi]  [abs]
  15. J Nolen, An invariance principle for random traveling waves in one dimension, SIAM Journal on Mathematical Analysis, vol. 43 no. 1 (2011), pp. 153-188, ISSN 0036-1410 [pdf], [doi]  [abs]
  16. J Nolen and A Novikov, Homogenization of the G-equation with incompressible random drift in two dimensions, Communications in Mathematical Sciences, vol. 9 no. 2 (2011), pp. 561-582, ISSN 1539-6746 [pdf]  [abs]
  17. P Cardaliaguet, J Nolen and PE Souganidis, Homogenization and Enhancement for the G-Equation, Archive for Rational Mechanics and Analysis, vol. 199 no. 2 (2011), pp. 527-561, ISSN 0003-9527 [4160], [doi]  [abs]
  18. J Nolen, J Xin and Y Yu, Bounds on front speeds for inviscid and viscous G-equations, Methods and Applications of Analysis, vol. 16 no. 4 (December, 2009) [pdf]
  19. J Nolen and J Xin, KPP fronts in a one-dimensional random drift, Discrete and Continuous Dynamical Systems - Series B, vol. 11 no. 2 (2009), pp. 421-442, ISSN 1531-3492 [doi]  [abs]
  20. J Nolen and G Papanicolaou, Fine scale uncertainty in parameter estimation for elliptic equations, Inverse Problems, vol. 25 no. 11 (2009), ISSN 0266-5611 [pdf], [doi]  [abs]
  21. J Nolen and J Xin, Asymptotic spreading of KPP reactive fronts in incompressible space-time random flows, Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis, vol. 26 no. 3 (2009), pp. 815-839, ISSN 0294-1449 [pdf], [doi]  [abs]
  22. J Nolen and L Ryzhik, Traveling waves in a one-dimensional heterogeneous medium, Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis, vol. 26 no. 3 (2009), pp. 1021-1047, ISSN 0294-1449 [pdf], [doi]  [abs]
  23. A Mellet, J Nolen, JM Roquejoffre and L Ryzhik, Stability of generalized transition fronts, Communications in Partial Differential Equations, vol. 34 no. 6 (2009), pp. 521-552, ISSN 0360-5302 [pdf], [doi]  [abs]
  24. J Nolen and J Xin, KPP Fronts in 1D Random Drift, Discrete and Continuous Dynamical Systems B, vol. 11 no. 2 (2009) [pdf]
  25. J Nolen and J Xin, Variational principle and reaction-diffusion front speeds in random flows, ICIAM07-Proceedings (December, 2008), pp. 1040701-1040702
  26. J Nolen and J Xin, Computing reactive front speeds in random flows by variational principle, Physica D: Nonlinear Phenomena, vol. 237 no. 23 (2008), pp. 3172-3177, ISSN 0167-2789 [024], [doi]  [abs]
  27. J Nolen, G Papanicolaou and O Pironneau, A framework for adaptive multiscale methods for elliptic problems, Multiscale Modeling and Simulation, vol. 7 no. 1 (2008), pp. 171-196, SIAM, ISSN 1540-3459 [pdf], [doi]  [abs]
  28. J Nolen and J Xin, Variational Principle of KPP Front Speeds in Temporally Random Shear Flows with Applications, Communications in Mathematical Physics, vol. 269 no. 2 (2007), pp. 493-532, ISSN 0010-3616 [pdf], [doi]  [abs]
  29. J Nolen and J Xin, A variational principle for KPP front speeds in temporally random shear flows, Communications in Mathematical Physics, vol. 269 no. 2 (2007), pp. 493-532, ISSN 0010-3616 [doi]  [abs]
  30. J Nolen, M Rudd and J Xin, Existence of KPP fronts in spatially-temporally periodic advection and variational principle for propagation speeds, Dynamics of PDE, vol. 2 (2005), pp. 1-24 [pdf]
  31. J Nolen and J Xin, Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle, Discrete and Continuous Dynamical Systems, vol. 13 no. 5 (2005), pp. 1217-1234 [pdf]  [abs]
  32. J Nolen and J Xin, A variational principle based study of KPP minimal front speeds in random shears, Nonlinearity, vol. 18 no. 4 (2005), pp. 1655-1675 [4], [doi]  [abs]
  33. DM Boye, TS Valdes, JH Nolen, AJ Silversmith, KS Brewer, RE Anderman and RS Meltzer, Transient and persistent spectral hole burning in Eu3+-doped sol-gel produced SiO2 glass, Journal of Luminescence, vol. 108 no. 1-4 (June, 2004), pp. 43-47 [008], [doi]  [abs]
  34. J Nolen and J Xin, Min-Max Variational Principles and Fronts Speeds in Random Shear Flows, Methods and Applications of Analysis, vol. 11 no. 4 (2004), pp. 635-644 [pdf]
  35. DM Boye, AJ Silversmith, J Nolen, L Rumney, D Shaye, BC Smith and KS Brewer, Red-to-green up-conversion in Er-doped SiO2 and SiO2-TiO2 sol-gel silicate glasses, Journal of Luminescence, vol. 94-95 (December, 2001), pp. 279-282, ISSN 0022-2313 [S0022-2313(01)00301-5], [doi]  [abs]

Papers Accepted

  1. F. Hamel, J. Nolen, J.-M. Roquejoffre, L. Ryzhik, The logarithmic delay of KPP fronts in a periodic medium, Journal of the European Mathematical Society (2015) [6173]
  2. A. Gloria and J. Nolen, A quantitative central limit theorem for the effective conductance on the discrete torus, Communications on Pure and Applied Mathematics (2015) [5734], [doi]
  3. J. Nolen, Normal approximation for the net flux through a random conductor, Stochastic Partial Differential Equations (2015) [2186], [doi]

Papers Submitted

  1. J. Nolen, J.-M. Roquejoffre, L. Ryzhik, Refined long time asymptotics for the Fisher-KPP equation (2015) [pdf]
  2. J.-C. Mourrat and J. Nolen, Scaling limit of the corrector in stochastic homogenization (2015) [arXiv:1502.07440]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320